MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 PureWick Urine Collection System

C.R. Bard Inc. (Covington) -1018233 PureWick Urine Collection System
Catalog Number PWKIT03
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the doctor stated that where the tubing touches the pt she is getting a reaction that appears to be whelps.Will consult with doctor to see if pt has potential pvc allergy.It's unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.Per customer, via phone on (b)(6)2026 it was reported, medical treatment done.
 
Event or Problem Description
It was reported that the doctor stated that where the tubing touches the pt she is getting a reaction that appears to be whelps.Will consult with dr to see if pt has potential pvc allergy.It's unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.No medical intervention was reported.Per customer, via phone on (b)(6) 2026 it was reported, medical treatment done.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Product labeling was reviewed and it states: collector tubing (with elbow connector) and pump tubing initial rinse: disconnect the collector tubing from the elbow connector and disconnect the elbow connector from the lid.Rinse the disconnected tubing thoroughly by running cool tap water through the inside of the tubing.While rinsing, remove any excess dirt by wiping the outside of the tubing and elbow connector with low lint disposable wipes.While rinsing, flush the tubing with cool tap water to remove any excess dirt.Cleaning: prepare a soapy solution by mixing 1 teaspoon (approximately 5 ml) of dish soap with 1 gallon (approximately 4 l) of cool tap water.Completely submerge the tubing and elbow connector in the solution and allow it to soak for a minimum of ten (10) minutes.At the beginning of the soak time, flush the inside of the tubing with the prepared solution.While submerged, use a soft brush (e.G.Toothbrush) to brush all accessible areas of the tubing and elbow connector for a minimum of one (1) minute to remove any visible signs of debris or dirt.Rinse: rinse the tubing and elbow connector thoroughly with cool tap water until there is no visible sign of the soap cleaning solution.While rinsing, flush the inside of the tubing with the tap water.Visual inspection: inspect the tubing to ensure that all debris and dirt have been removed.If there is any sign of debris or dirt, repeat the steps above until there is no sign of debris or dirt remaining on or inside the tubing.Disinfection: fully submerge the tubing and elbow connector in 70 percent isopropyl alcohol (ipa).Allow it to soak for a minimum of ten (10) minutes.Flush the ipa through the tubing, prior to starting the ten (10) minute time.Or prepare a disinfecting solution to yield a 0.1 percent sodium hypochlorite (bleach) solution, using manufacturer's recommendations if applicable.An example dilution for bleach that has a 5.25 percent initial concentration is to dilute 1/3 cup bleach with 1 gallon of cool water to yield a 0.1% sodium hypochlorite (bleach) solution.Fully submerge the tubing and elbow connector in the diluted disinfection solution.Allow it to soak for a minimum of forty five (45) minutes.Flush the diluted disinfection solution through the tubing, prior to starting the forty five (45) minute time.Rinse: rinse the tubing and elbow connector thoroughly with cool tap water, ensuring that the inside of the tubing is flushed with water.Drying: dry the tubing and elbow connector outer surface with a clean low lint towel or cloth and allow the inside of the tubing to air dry for a minimum of thirty (30) minutes at room temperature.A dhr could not be performed since no serial or lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PureWick Urine Collection System
Common Device Name
PureWick
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50084489
Report Number1018233-2026-05005
Device Sequence Number13325359
Product Code NZU
UDI-Device Identifier00801741185380
UDI-Public(01)00801741185380
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWKIT03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale